# SDR 2002UALA01280

- Difficulty date: August 6, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 20,277 hours, 7,442 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE NEAR BOTTOM OF AFT LEFT ENTRY DOOR.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER AND TRIPLER INSTALLED.
